Ultrametric spaces bi-Lipschitz embeddable in $ℝ^n$

Tom 150 / 1996

Kerkko Luosto Fundamenta Mathematicae 150 (1996), 25-42 DOI: 10.4064/fm-150-1-25-42

Streszczenie

It is proved that if an ultrametric space can be bi-Lipschitz embedded in $ℝ^n$, then its Assouad dimension is less than n. Together with a result of Luukkainen and Movahedi-Lankarani, where the converse was shown, this gives a characterization in terms of Assouad dimension of the ultrametric spaces which are bi-Lipschitz embeddable in $ℝ^n$.

Autorzy

  • Kerkko Luosto

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek